I was on the patch before i got the shot on july I recently missed my depo shot on October 15 the last day for me to get it was on the 29 I had my period normal on October 11 but experienced on and off light bleeding after that but then it stopped.. I been having unprotected sex these days..I've been feeling nauseous and my breast hurt I'm not sure if it's the symptoms of the shot or pregnancy. Can someone help?
It could be your body withdrawing from Depo, or it could be pregnancy. You're experiencing hormonal symptoms, which occur with any hormonal change, be it period, menopause, pregnancy etc. Unfortunately there's no way of knowing the cause, until you can do a pregnancy test.
Depo withdrawal can cause a lot of hormonal symptoms, & they can last a long time in some women. The first time I stopped Depo, I bled heavily for 2 years, & had lots of other symptoms such as sore breasts, bloating, back ache, mood swings etc.
The second time I stopped it, I had very little bleeding for months, but other hormonal symptoms.
It can take up to 18 months to regain fertility, & you could bleed or not, during that time.
Everyone reacts differently, & every time you stop Depo, the symptoms can differ, It's just a matter of waiting, to find out, I'm afraid. There's nothing definite anyone can tell you.
- Depo-Provera Information for Consumers
- Depo-Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Dec 2014 • 1 answer
Depo-Provera - Was on merina for 12 years had to have it removed on June 24 and received a depo shot
Posted 27 Sep 2015 • 1 answer
Posted 6 Feb 2016 • 1 answer
Posted 18 Jan 2017 • 1 answer
Posted 15 Jun 2018 • 1 answer